Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 188, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 23, 2019, 2:55 PM EDT for DeKalb County, Fulton County, Georgia. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2019, 2:55 PM EDT (18:55 UTC)
- Expired
- Jun 23, 2019, 3:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties DeKalb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 3:00 PM EDT | TSTM WND DMG | 1 Ene Midtown, GA | TREE DOWN IN MIDTOWN ATLANTA NEAR THE INTERSECTION OF JUNIPER ST NE AND 11TH ST. NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 189 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 1080 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
129
WUUS52 KFFC 231855
SVRFFC
GAC089-121-231945-
/O.NEW.KFFC.SV.W.0188.190623T1855Z-190623T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
255 PM EDT Sun Jun 23 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern DeKalb County in north central Georgia...
Central Fulton County in north central Georgia...
* Until 345 PM EDT.
* At 255 PM EDT, a severe thunderstorm was located over Midtown, or
over Atlanta, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Atlanta, Decatur, East Point, Clarkston, Hapeville, Avondale
Estates, Belvedere Park, North Decatur, North Druid Hills, Midtown,
Grant Park-Zoo Atlanta, Candler-Mcafee, Druid Hills, North Atlanta,
Tucker, Sweet Auburn, Piedmont Park, Cascade Heights, Lakewood Park
and East Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3380 8450 3383 8447 3383 8446 3385 8446
3387 8444 3383 8422 3371 8420 3365 8430
3365 8436 3370 8450
TIME...MOT...LOC 1855Z 288DEG 9KT 3378 8439
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
527
WWUS52 KFFC 231934
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
334 PM EDT Sun Jun 23 2019
GAC089-121-231945-
/O.CON.KFFC.SV.W.0188.000000T0000Z-190623T1945Z/
DeKalb GA-Fulton GA-
334 PM EDT Sun Jun 23 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHWESTERN DEKALB AND SOUTH CENTRAL FULTON COUNTIES...
At 334 PM EDT, a severe thunderstorm was located over Belvedere Park,
or over Decatur, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Atlanta, East Point, Hapeville, Candler-Mcafee, Cascade Heights,
Lakewood Park, Panthersville, Turner Field and Gresham Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3371 8420 3365 8430 3365 8436 3370 8450
3375 8450
TIME...MOT...LOC 1934Z 288DEG 9KT 3375 8428
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:00 PM EDT, 55 minutes earlier.
Area forecast discussion, Jun 23, 2:00 PM EDT, 55 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 200 PM EDT Sun Jun 23 2019 .UPDATE... Updated for the 18Z Aviation Discussion. && .PREV DISCUSSION... /Issued 1056 AM EDT Sun Jun 23 2019/ UPDATE... Forecast remains mainly on track at this time, with only a few minor tweaks based on the latest observations. Keeping an eye on showers across the far northern tier of the forecast area, but they do not appear to be particularly heavy or producing thunder at this time. Still anticipating an increase in thunderstorm coverage beginning this afternoon as diurnal heating appears to be the main driver of convection today. King PREV DISCUSSION... /Issued 735 AM EDT Sun Jun 23 2019/ .12Z Aviation Forecast Discussion... SHORT TERM /Today through Monday/... Upper ridge axis is finally expected to start translating east across the region today/tonight shifting the primary zone for more organized convective complexes riding down through the northwest flow out of the forecast area. Mid-level lapse rates also moderating a bit, but still somewhat steep today. Decent coverage of convection expected again across the area by this afternoon. A few isolated strong to severe thunderstorms likely again today across the forecast area. Will see a decrease in convective coverage through the overnight period as diurnal heating will be the primary driving factor today. Weak frontal boundary sinks into the state Monday as the upper ridge axis slips east of the area and the region is brushed by the tail-end of short wave sweeping through the Ohio Valley/Great Lakes. Further moderation of the mid-level lapse rates Monday will lessen the chances for severe thunderstorms, but a few strong to marginally severe storms cannot be ruled out. 20 LONG TERM /Monday Night through Saturday/... Unsettled weather anticipated for the extended portion of the forecast. A somewhat unusual pattern to set up for the work week. Nearly zonal flow aloft on top of a ridge is expected for the first part of the week. The pattern will shift for the latter part of the week as an upper low meanders over the central Gulf States. The low begins to retrograde by the end of the week/early part of the weekend. The mid levels will remain active with several shortwaves moving east in the flow through the entire period. A weak surface boundary will move through on Tuesday, and become stationary across southern GA for much of the work week. The boundary becomes weak and diffuse by Wednesday/early Thursday, but still should provide focus for any precip. NListemaa && .AVIATION... 18Z Update... VFR conditions are expected across the forecast area through the TAF period, with the exception of any localized lower vsbys due to afternoon convection and the possibility of some MVFR ceilings Monday morning. Prevailing W winds at 5-10 kts will decrease to less than 5 kts and shift to SW to S by 00Z and during the overnight hours. Scattered showers and thunderstorms are developing across the forecast area, and should remain until about 00Z. As a result, have introduced a TEMPO group for -TSRA at the metro sites from 18-22Z, when the best coverage is anticipated. //ATL Confidence...18Z Update... Medium confidence on placement and timing of thunderstorms. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 91 71 92 72 / 50 30 30 20 Atlanta 91 72 90 73 / 40 30 40 20 Blairsville 85 67 85 65 / 50 30 50 40 Cartersville 91 71 89 70 / 40 30 50 30 Columbus 94 73 94 74 / 30 20 20 10 Gainesville 89 71 89 71 / 50 30 40 20 Macon 94 72 95 73 / 40 30 20 10 Rome 91 72 89 70 / 40 30 50 30 Peachtree City 91 71 91 71 / 40 30 30 20 Vidalia 94 73 96 76 / 50 40 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Baker AVIATION...King
Hazardous weather outlook, Jun 23, 11:57 AM EDT, 2 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1157 AM EDT Sun Jun 23 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-241600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1157 AM EDT Sun Jun 23 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered showers and thunderstorms are expected today, mainly during the afternoon and evening. A few storms could be strong to severe with the main threats of damaging wind gusts, locally heavy rainfall and frequent lightning strikes. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Isolated to scattered thunderstorms are expected across the area Monday through Saturday, primarily in the afternoon and evening hours. An isolated severe thunderstorm cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Jun 23, 12:48 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1248 PM EDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG 2 NNW THOMASTON 32.91N 84.33W
06/22/2019 UPSON GA SOCIAL MEDIA
TREE BLOCKING A PORTION OF R STREET NW IN THOMASTON.
&&
EVENT NUMBER FFC1900443
KMMSpecial weather statement, Jun 23, 1:50 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
150 PM EDT Sun Jun 23 2019
GAZ082-083-231815-
Bibb GA-Twiggs GA-
150 PM EDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BIBB AND
NORTHWESTERN TWIGGS COUNTIES UNTIL 215 PM EDT...
At 150 PM EDT...a strong thunderstorm was over Rutland, or near
Macon...moving east at 15 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Macon, Marion, Dry Branch, Skipperton, Rutland, Franklinton, Middle
Georgia Regional Airport, Fitzpatrick, Ripley and Huber.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3264 8355 3266 8356 3266 8360 3267 8363
3268 8367 3269 8370 3269 8374 3271 8377
3281 8375 3281 8339 3262 8341
TIME...MOT...LOC 1750Z 274DEG 12KT 3275 8366
HAIL...0.88IN
WIND...50MPHSpecial weather statement, Jun 23, 2:08 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
208 PM EDT Sun Jun 23 2019
GAZ056-058-068-070-231845-
Butts GA-Lamar GA-Spalding GA-Pike GA-
208 PM EDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BUTTS...NORTHERN
LAMAR...SPALDING AND NORTHEASTERN PIKE COUNTIES UNTIL 245 PM EDT...
At 207 PM EDT...a strong thunderstorm was over Williamson, or near
Zebulon...moving east at 25 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Griffin, Barnesville, Zebulon, Milner, Williamson, Orchard Hill, East
Griffin, Highland Mills, Experiment, Goggins, Walker Mill, Vaughn,
Chappel Mill, Rover, Liberty Hill, Zetella, Johnstonville and
Hilltop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3328 8443 3331 8413 3330 8413 3330 8409
3320 8405 3305 8407 3311 8444
TIME...MOT...LOC 1807Z 280DEG 20KT 3318 8434
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 23, 2:14 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
214 PM EDT Sun Jun 23 2019
GAZ081-094-095-231845-
Peach GA-Houston GA-Crawford GA-
214 PM EDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR PEACH...NORTHERN HOUSTON AND
SOUTHEASTERN CRAWFORD COUNTIES UNTIL 245 PM EDT...
At 214 PM EDT...a strong thunderstorm was over Lee Pope, or near
Roberta...moving east at 20 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Perry, Fort Valley, Roberta, Warner Robins, Centerville, Byron,
Robins Air Force Base, Nakomis, Houston Lake, Lakewood, Powerville,
Lee Pope, Horns, Bonaire and Miami Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3248 8388 3250 8390 3250 8393 3251 8392
3251 8396 3252 8401 3254 8401 3256 8403
3256 8405 3259 8407 3272 8402 3269 8369
3257 8355 3255 8354 3244 8371
TIME...MOT...LOC 1814Z 280DEG 19KT 3263 8399
HAIL...0.88IN
WIND...50MPHSpecial weather statement, Jun 23, 2:50 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
250 PM EDT Sun Jun 23 2019
GAZ093>095-105-107>110-231915-
Macon GA-Peach GA-Dooly GA-Telfair GA-Houston GA-Wilcox GA-Dodge GA-
Pulaski GA-
250 PM EDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...PEACH...
EASTERN DOOLY...SOUTHWESTERN TELFAIR...HOUSTON...WILCOX...
SOUTHWESTERN DODGE AND PULASKI COUNTIES UNTIL 315 PM EDT...
At 250 PM EDT...a strong thunderstorm was over Cedar Creek, or 10
miles northwest of Abbeville...moving southeast at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Perry, Fort Valley, Hawkinsville, Abbeville, Warner Robins, Unadilla,
Marshallville, Rochelle, Milan, Pineview, Pinehurst, Rhine, Pitts,
Union, Hayneville, Browndale, Meadowdale, Houston Lake, Mobley
Crossing and Elko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3189 8354 3198 8361 3203 8361 3203 8366
3252 8407 3253 8400 3256 8396 3255 8395
3259 8393 3257 8366 3240 8349 3240 8350
3228 8334 3185 8288
TIME...MOT...LOC 1850Z 314DEG 13KT 3209 8344
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 23, 2:51 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
251 PM EDT Sun Jun 23 2019
GAZ069>071-081-231915-
Lamar GA-Monroe GA-Upson GA-Crawford GA-
251 PM EDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAMAR...SOUTHWESTERN
MONROE...NORTHEASTERN UPSON AND NORTHERN CRAWFORD COUNTIES UNTIL 315
PM EDT...
At 251 PM EDT...a strong thunderstorm was over Yatesville, or 9 miles
south of Barnesville...moving north at 10 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Barnesville, Forsyth, Yatesville, Culloden, Aldora, Redbone, Logtown,
Goggins, Collier, Russellville, Johnstonville and Brent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3282 8396 3280 8407 3284 8420 3295 8424
3307 8421 3312 8404 3304 8385 3289 8386
TIME...MOT...LOC 1851Z 180DEG 10KT 3293 8410
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:08 PM EDT | Special Weather Statement | FFC | Butts, Henry | 37 min |
| Jun 22, 8:12 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Whitfield | 33 min |
| Jun 22, 8:13 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 32 min |
| Jun 22, 8:17 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe, Taylor | 28 min |
| Jun 22, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 25 min |
| Jun 22, 8:24 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Dooly, Houston, Macon, Peach | 51 min |
| Jun 22, 8:28 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 47 min |
| Jun 22, 8:34 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 26 min |
| Jun 22, 8:41 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens, Whitfield | 34 min |
| Jun 22, 8:50 PM EDT | Special Weather Statement | FFC | Fannin | 25 min |
| Jun 22, 8:50 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Pulaski, Wilcox | 25 min |
| Jun 22, 8:55 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 35 min |
| Jun 22, 9:09 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Gilmer, Gordon, Lumpkin, Murray and 1 more | 36 min |
| Jun 22, 9:11 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 34 min |
| Jun 22, 9:24 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Jun 22, 9:33 PM EDT | Special Weather Statement | FFC | Dodge, Telfair | 27 min |
| Jun 22, 9:38 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler | 52 min |
| Jun 22, 9:45 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Gwinnett, Hall, Lumpkin, White | 45 min |
| Jun 22, 10:20 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 40 min |
| Jun 22, 10:21 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Clarke, Jackson, Madison, Oconee and 1 more | 39 min |
| Jun 22, 10:23 PM EDT | Special Weather Statement | FFC | Treutlen | 37 min |
| Jun 22, 10:59 PM EDT | Special Weather Statement | FFC | Toombs | 16 min |
| Jun 22, 11:03 PM EDT | Special Weather Statement | FFC | Madison, Wilkes | 27 min |
| Jun 23, 12:35 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Jun 23, 1:50 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 25 min |
| Jun 23, 2:08 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 37 min |
| Jun 23, 2:10 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe, Upson | 35 min |
| Jun 23, 2:14 PM EDT | Special Weather Statement | FFC | Crawford, Peach | 31 min |
| Jun 23, 2:50 PM EDT | Special Weather Statement | FFC | Houston, Peach, Pulaski, Wilcox | 25 min |
| Jun 23, 2:51 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 24 min |
| Jun 23, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 37 min |
| Jun 23, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe, Twiggs, Wilkinson | 48 min |
| Jun 23, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski, Wilcox | 45 min |
| Jun 23, 3:25 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Walker, Whitfield | 50 min |
| Jun 23, 3:25 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 39 min |
| Jun 23, 3:31 PM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jun 23, 3:35 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Jun 23, 3:38 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 22 min |
| Jun 23, 3:51 PM EDT | Special Weather Statement | FFC | Jasper | 54 min |
| Jun 23, 3:55 PM EDT | Special Weather Statement | FFC | Henry | 35 min |
| Jun 23, 3:58 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Wilcox | 62 min |
| Jun 23, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Newton, Rockdale, Walton | 47 min |
| Jun 23, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Walton | 45 min |
| Jun 23, 4:01 PM EDT | Special Weather Statement | FFC | Laurens | 59 min |
| Jun 23, 4:05 PM EDT | Special Weather Statement | FFC | Oglethorpe | 25 min |
| Jun 23, 4:20 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 55 min |
| Jun 23, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Morgan, Newton, Oconee, Walton | 39 min |
| Jun 23, 4:34 PM EDT | Special Weather Statement | FFC | Oglethorpe, Taliaferro, Warren, Wilkes | 26 min |
| Jun 23, 4:38 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 67 min |
| Jun 23, 4:42 PM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 33 min |
| Jun 23, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 46 min |
| Jun 23, 4:55 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Jun 23, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Walton | 48 min |
| Jun 23, 5:01 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren, Wilkes | 29 min |
| Jun 23, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Pickens | 18 min |
| Jun 23, 5:11 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Walker, Whitfield | 34 min |
| Jun 23, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 52 min |
| Jun 23, 5:33 PM EDT | Special Weather Statement | FFC | Glascock, Taliaferro, Warren | 27 min |
| Jun 23, 5:34 PM EDT | Special Weather Statement | FFC | Jefferson | 26 min |
| Jun 23, 5:37 PM EDT | Special Weather Statement | FFC | Taliaferro | 53 min |
| Jun 23, 6:03 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Taliaferro, Warren | 27 min |
| Jun 23, 6:25 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.